# SDR DL76G070300

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 66,860 hours, 14,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC50337075T6511
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAGRO COMPARTMENT STA 1153 RBL 29 FLOORBEAM FWD FACE UNDERSIDE CORRODED AND REPAIRED AS PER SRM 53-10-07 REPAIR 4 FIGURE 201 DETAIL 3.
